# SDR CKSA96198

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT WING AILERON HAS DENT ON UPPER LEADING EDGE.  REPAIRED RIGHT HAND OUTBOARD AILERON BY INSTALLING DOUBLER IAW EA 96-326 EER D8-05081 AND AIA 8110-3.  CORROSION CARD NR 111R-0551, NON-ROUTINE TASK CARD NR 87357.
